# SDR SWAA097631

- Difficulty date: December 8, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 29,485 hours, 17,124 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W4142045220
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 8Y CHECK, FOUND AFT GALLEY EMERGENCY EXIT SIGN WIRE CONNECTORS LOOSE.  SECURED WIRE PER WDM.
